# SDR ASAA2020101333347

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 25,871 hours, 8,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000148441
- Condition: Inoperative
- Location: Lt Ram Air
- Part time: 11,289 hours, 3,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD A LEFT PACK LIGHT ILLUMINATED AT CRUISE, RAN THE CHECKLIST & PUSHED THE TRIP RESET AND THE LIGHT EXTINGUISHED.  RESET SEVERAL TIMES.  GROUNDED-YES.  REMOVED AND REPLACE LT PACK SMART RAM AIR ACUATOR AFT.  OPERATIONS CHECKS GOOD, ACCOMPLISHED BITE CHECK, NO FAULTS NOTED.
